Folliculotropic mycosis fungoides is a variant of mycosis fungoides with a worse prognosis than the classic form. It can be associated with follicular mucinosis. We report a case of folliculotropic mycosis fungoides developing in the months following methotrexate therapy in a psoriatic patient. This lymphoma did not regress after stopping the antipsoriatic treatment. There is a known relationship between the use of immunosuppressive therapies and the development of lymphoproliferative malignancies. However these lymphomas are mainly B-cell non-Hodgkin lymphomas associated with Epstein-Barr virus. In our patient the short period of time from the beginning of the immunosuppressive treatment to the occurrence of the T-cell lymphoma does not support a strong causal relationship between the drug intake and the development of mycosis fungoides. To the best of our knowledge, this is the first case of folliculotropic mycosis fungoides in a patient treated with methotrexate for psoriasis.
|Translated title of the contribution||Folliculotropic mycosis fungoides in a psoriatic patient under methotrexate treatment: Case reports|
|Number of pages||3|
|Journal||JDDG - Journal of the German Society of Dermatology|
|Publication status||Published - Dec 2009|
- Cutaneous T-cell lymphoma
- Mycosis fungoides
ASJC Scopus subject areas